# SDR MASA200500281

- Difficulty date: April 4, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 8,722 hours, 8,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  APU AUTO SHUTDOWN WHILE AIRCRAFT UNATTENDED.  MAINTENANCE CURRENTLY TROUBLESHOOTING SYSTEM AS WELL AS OTHER BATTERY BUS SYSTEMS.  MAINTENENCE REMOVED AND REPLACED 1-4 BATTERY PACKS.
